# SDR 95FDEA01827

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES ON BS 950F, FLOOR UPPER CHORD, RBL 10-RBL 21, WL 208.  REPAIRED BS 950F FLOOR BEAM AT RBL 10, WL 208 IAW FEDEX EA 7-5310-26291.  C/A ADDITION.
